Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
Question: thick orderless dicharge
|milcaunderwood - Tue Jul 06, 2010 7:20 pm||
I am a smoker but recently for the last year i have been having this thick orderless discharge, i have to douche to controll it but it's beginning to bother me.... when i have sex it's not painfull but with every douch i do ot seems to getting worse there is no icthyness or swelling neither pain while urinating or during sex..... i need help i live with my boy friend and it is getting really unconfortable cause i am so self concious. i really need HELP. maybe i could get some help on wich meds to take or even herbsl treatments i am open to anything. Please HELP!!!!. THANKYOU
|Debbie Miller, RN - Wed Jul 21, 2010 3:25 pm||
Has there been any change that occurred about the time this heavier discharge started? Sometimes medications, diet and/or hormones can affect the secretions. Without odor or discomfort it is not worrisome; just bothersome. Does this change with your cycle - varying in amount or consistently the same?
I'm sorry I can't give you more information but it is possible this is just within the range of "normal" when compared to other women and typical variation. Vaginal discharge typically consists of about a teaspoon a day (white or transparent), thick to thin, and odorless. This is formed by the normal bacteria and fluids the vaginal cells put off. The discharge can be more noticeable at different times of the month depending on ovulation, menstrual flow, sexual activity and birth control.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.